# SDR DALA1024590617

- Difficulty date: August 13, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 75,955 hours, 37,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 364 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT STA 364, S25R. CUT OUT DAMAGE AND INSTALLED DOUBLER IAW ER/A 485365-14.
